# SDR C2XA08TY129

- Difficulty date: November 9, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 15,173 hours, 11,712 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EWR-CVG - COCKPIT READING LIGHTS CIRCUIT BREAKER POPPED WHEN USING CA SIDE YOKE LIGHT THAT CAUSED A SMOKE SMELL IN COCKPIT.  MX FOUND A CHAFED WIRE ON CAPTAINS YOKE READING LIGHT.  A/C WAS RELEASED IAW NEF CB 02 CAT D CONTROL NR 157869.
